Attainability of the estimate in the freezing method
Differencialʹnye uravneniâ, Tome 15 (1979) no. 11, pp. 2089-2092
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_11_a19,
author = {R. \`E. Vinograd and Yu. I. Elefteriadi},
title = {Attainability of the estimate in the freezing method},
journal = {Differencialʹnye uravneni\^a},
pages = {2089--2092},
year = {1979},
volume = {15},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_11_a19/}
}
R. È. Vinograd; Yu. I. Elefteriadi. Attainability of the estimate in the freezing method. Differencialʹnye uravneniâ, Tome 15 (1979) no. 11, pp. 2089-2092. http://geodesic.mathdoc.fr/item/DE_1979_15_11_a19/